# SDR 01FDEA00919

- Difficulty date: October 25, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 36,454 hours, 25,509 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Frame
- Part number: 65168123
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER MAIN BOX INTERIOR CHORD IS CRACKED AT FIN BS 157.2, STR 8 LT. REMOVED AND REPLACED CHORD PER SRM 55-30-5 FIG 1 & EA 7-5530-59891.
